Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Going through withdrawls UPDATE at bottom!

Anonymous
Posted by Anonymous
  • 61 Replies
I am with drawling from my pain meds since my dr decided to refer me to pain management. He wouldn't give me my refill since pain management will put me on their own meds. It's been 33 hours. I'm nauseous, my pain is 10x worse, and I have pain in my arms, legs, and shoulders that make me constantly have to move them or they ache.

I need help. Idk what to do. I can't handle this crap at all..


UPDATE!!!!!

Well on day 4 (today) I was freaking out. Super anxious, multiple panic attacks, restless legs and arms, nausea, diarrhea, headache, everything. I decided to call my primary care doctor. He told me to turn my neurologist into the AMA because I shouldn't be going through withdraw at ALL. He then had me come in and he gave me a script for 50 of my regular pain pills and said that those should hold me over until I get into pain management since I only take 4-5 a day. So now after having 2 doses in me, I feel almost like my normal self. I have some racing heart and anxiety attacks and mild headache but I hope to be 100% tomorrow. Thanks for all your support. Anyone ever turned a dr into the AMA for sueing them? Or anything? My PCP told me he can't believe he cut me cold turkey and that it's illegal.
Posted by Anonymous on Apr. 23, 2014 at 1:41 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
lucky2Beeme
by Ruby Member on Apr. 23, 2014 at 1:43 PM

   Have you called your Dr ? they should wean you off not cut you off. If they wont help go the ER.

Anonymous
by Anonymous 2 on Apr. 23, 2014 at 1:44 PM
I'm sorry. That was shitty of your doctor to just cut you off.
owl0210
by Emerald Member on Apr. 23, 2014 at 1:44 PM
Your doctor should slowly wean you off. It can be fatal to come off cold turkey.
Anonymous
by Anonymous 3 on Apr. 23, 2014 at 1:44 PM
I'm going thru the same thing, hugs.
Anonymous
by Anonymous - Original Poster on Apr. 23, 2014 at 1:46 PM
I went there yesterday and they basically said that I just have to wait for pain management to go through.

Quoting lucky2Beeme:

   Have you called your Dr ? they should wean you off not cut you off. If they wont help go the ER.

lucky2Beeme
by Ruby Member on Apr. 23, 2014 at 1:46 PM


Quoting Anonymous: I went there yesterday and they basically said that I just have to wait for pain management to go through.
Quoting lucky2Beeme:

   Have you called your Dr ? they should wean you off not cut you off. If they wont help go the ER.

Go to the ER NOW !!!

Surround yourself with people that add to your life not subtract from it.

Anonymous
by Anonymous - Original Poster on Apr. 23, 2014 at 1:47 PM
Yeah I know. I have a real condition, and it makes me upset and my anxiety so high since I can't deal with the pain an stuff. I pushed through yesterday and last night but today seems so much worse

Quoting Anonymous: I'm sorry. That was shitty of your doctor to just cut you off.
Kaseyrose21
by Gold Member on Apr. 23, 2014 at 1:48 PM
1 mom liked this

Warm baths and alternate between Ibprofen & tylenol. 


If you have access to anti anxiety meds and or weed I suggest those as well.


Otherwise make sure to take your vitamins (vitamin B &C help the most). The PHYSICAL symptoms will lessen considerably within the next 24 hours.


You will be very depressed though for a few weeks to a couple months though. I can't believe he just ripped you off those! That is beyond cruel!


What painkiller were you on?

Anonymous
by Anonymous - Original Poster on Apr. 23, 2014 at 1:48 PM
Hugs I hope you're dealing better than I am

Quoting Anonymous: I'm going thru the same thing, hugs.
Anonymous
by Anonymous - Original Poster on Apr. 23, 2014 at 1:49 PM
I started on norco 10, then oxy 10, 15 and finally 20. I've been on 20 mg dose for 3 months. I've been on the narcotics in general since June 2013.

Quoting Kaseyrose21:

Warm baths and alternate between Ibprofen & tylenol. 

If you have access to anti anxiety meds and or weed I suggest those as well.

Otherwise make sure to take your vitamins (vitamin B &C help the most). The PHYSICAL symptoms will lessen considerably within the next 24 hours.

You will be very depressed though for a few weeks to a couple months though. I can't believe he just ripped you off those! That is beyond cruel!

What painkiller were you on?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)